Hi again Miller. I went from hurting all over, aches to what felt like arthritis in my hands and my knees. Don't know how to explain why that happens but it's pretty much gone now. You've been on Armour for 2 1/2 weeks, right? When is your next blood test? Has there been any discussion of upping your dose. Don't forget you were doing pretty lousy on the T4 only. Don't give up too quick. I've had an amazing amount of strange symptoms with the Armour, had alot without it, but the Armour seems to be changing things. Mentally and emotionally has been the most noticeable. I was kind of dull(feelings wise), then with Armour I felt so much better for the first 4 weeks, then I got really crabby(which is not like me) and after another week, I feel very peaceful, happy. My husband is a happy man now.
I think when you change to a T3 med, if your body hasn't been making enough, you probably have a lot of what you would consider side effects, but they're just your body re-grouping after the famine. Hugs. IWL